# SDR 2004UALA00491

- Difficulty date: May 24, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 39,879 hours, 14,590 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Condition: Cracked
- Location: Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILSAFE ANGLE CRACKED AT STA 1300 ABOVE STR 21L AT LWR END OF ANGLE IN RADIUS IN AFT PIT.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED & INSTALLED ANGLE REPAIR.
